MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 7 X 25MM UNIVERSAL WEDGE INTERFERENCE SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE 7 X 25MM UNIVERSAL WEDGE INTERFERENCE SCREW; SCREW, FIXATION, BONE
Catalog Number 0234010052
Medical Device Problem Codes Problem with Sterilization (1596); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there a breach in the sterile barrier.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: small gap in sterile.Packaging.Probable root cause: design.Improper packaging design.Application.Rough handling during shipping.The reported failure mode will be monitored for future reoccurrence h3 other text : 81.
 
Event or Problem Description
It was reported that there a breach in the sterile barrier.

Brand Name
7 X 25MM UNIVERSAL WEDGE INTERFERENCE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16922518
Report Number0002936485-2023-00456
Device Sequence Number6930881
Product Code HWC
UDI-Device Identifier04546540754523
UDI-Public04546540754523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0234010052
Device Lot Number19234AG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown